MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. CONMED CABLE, MONOPOLAR, VALLEYLAB TO 4MM LAP CONNECTION; MONOPOLAR CABLE

SYMMETRY SURGICAL INC. CONMED CABLE, MONOPOLAR, VALLEYLAB TO 4MM LAP CONNECTION; MONOPOLAR CABLE
Model Number 60-5169-001
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not able to be returned for evaluation.The investigation is ongoing.Once we have additional relevant information, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "60-5169-001: during a laparoscopic case, the conmed monopolar cord, which was connected to a laparoscopic hook and a valleylab force fx, started sparking, broke apart, and caught the surgical drape on fire, resulting in a hole the size of the quarter in the drape.No patient injury.".
 
Additional Manufacturer Narrative
The device was not available for return.In addition, despite repeated requests, we did not receive pictures or the lot number of the device.With so little information provided, the complaint could not be confirmed and root cause could not be established.If any additional relevant information is discovered, it will be submitted in a supplemental report.

Brand Name
CONMED CABLE, MONOPOLAR, VALLEYLAB TO 4MM LAP CONNECTION
Common Device Name
MONOPOLAR CABLE
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
terry hall
3034 owen drive
antioch, TN 37013
6166987100
MDR Report Key22060433
Report Number3007208013-2025-00018
Device Sequence Number8478199
Product Code GEI
UDI-Device Identifier00841785113369
UDI-Public00841785113369
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-5169-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown